# SDR AALA2018072549038

- Difficulty date: July 21, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 51,148 hours, 25,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, FOUND THE R1 DOOR GIRT BAR HANGING OUTSIDE AIRCRAFT WITH THE DOOR CLOSED.  SECURED THE GIRT BAR STRAP ANGLE AND REINSTALLED THE GIRT BAR IN STOWED POSITION IAW AMM 25-62-00.  NO FURTHER DISCREPENCIES NOTED. AIRCRAFT OK FOR SERVICE.
